The modulus of convexity in normed linear spaces

Göte Nordlander

TBD mathscidoc:1701.332147

Arkiv for Matematik, 4, (1), 15-17, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{göte1960the,
  title={The modulus of convexity in normed linear spaces},
  author={Göte Nordlander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424118202956},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={15-17},
  year={1960},
}
Göte Nordlander. The modulus of convexity in normed linear spaces. 1960. Vol. 4. In Arkiv for Matematik. pp.15-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424118202956.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved